68407members
359894posts
cancel
Showing results for 
Search instead for 
Did you mean: 

LETROZOLE SIDE EFFECTS; PLEASE HELP

Highlighted
Member

Re: LETROZOLE SIDE EFFECTS; PLEASE HELP

Same here - had to switch back to femara a few months ago after a bad time on letrozole. Had to persuade my GP as femara is a lot more expensive!

Highlighted
Member

Re: LETROZOLE SIDE EFFECTS; PLEASE HELP

Hi Lexxie
Just wondering if you have a generic form of Letrozole!
I know ladies that were given these and were quite ill with them.
I was given them once, but told my gp l want to stay on Femara. Touch wood so far no problems with Femara, been on them for nearly two years.

Highlighted
Member

Re: LETROZOLE SIDE EFFECTS; PLEASE HELP

Wow, this is scary. I was recently changed from Tamoxifen to Letrozole. It looks like I am really lucky as I have had absolutely no side effects. No wonder onc was so keen to find out how I was coping with Letrozole.
Good luck to the two of you

Highlighted
Member

Re: LETROZOLE SIDE EFFECTS; PLEASE HELP

My Onc changed me from Arimadex to Letrozole in October last year. I had been on Arimadex for 2 years and had some SE`s, joint pain etc. I stuck it for 3 months and was worse than ever, like you nausea, flushes and joint pain plus no appetite. After seeing my GP, she has changed me back to Arimadex after 2 weeks with no tablets at all. Been back on Arimadex for 4 weeks, the nausea has gone and I feel better, not perfect but better, as the saying goes better the devil you know. All these meds have some SE`s unfortunately, its the roller coaster we are on. Hope things improve for you soon. Going into hospital through A&E as I`ve found is not ideal as we need specialist care. I would phone your BCN or ONC.
Pam

Highlighted
Member

LETROZOLE SIDE EFFECTS; PLEASE HELP

Hello everyone can anyone help me with side effects from a change from Arimidex which was causing me really bad joint pain (particually in Ankles) My Oncologist changed the tablets about a month ago and since then I have been suffering from profound loss of appetite, over a stone in a month, which is making me very weak. Constant retching and nausea and headaches............as well as the usual hot flushes and aches and pains. I was admited to hospitial through a&e for a couple of days and they checked all bloods etc ans gave me anti-sickness pills which don't help much. Ended up discharging myself as it was hell and no-one knew what the problem was.
I had masectomy just over a year ago, chem, rads, herceptin since then. Had to stop Herceptin due to it causing heart damage but was due to re-start, now this! I feel more sick now than when on chemo! Has anyone else had problems like this or any idea what I should do? I'm really scared that it's come back already..........My Ankles are better though!